# SDR CALA2016012595028

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 46,706 hours, 19,720 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED CIDS SYS BITE TEST FOR EMER LIGHTS.  REPLACED POWER SUPPLY, LHF WD IAW AMM TASK 33-51-38-400-001-A & BATTERIES AT LT FWD, CTR RT, AFT LT LOCATIONS IAW AMM TASK 33-51-38-400-002-A.  SYS TESTED OK IAW AMM SUB TASK 740-050-B.
